# SDR UPS06846081

- Difficulty date: January 21, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 3753753515
- Condition: Cracked
- Location: Bs 680 L36-L35l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STA 680 BETWEEN LONG 36 AND 35L AFT SIDE OF BULKHEAD FOUND CRACKED FITTING, VIEWED THROUGH STRESS PANEL OPENING.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21 AND 21-1-20D.
